# SDR VTZA96048

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

IAD/JFK - FLT 6171 - DURING TAKEOFF AT 1230 HRS ON 12-26-95, ABORTED TAKEOFF DUE TO LT GENERATOR FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED STARTER GENERATOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
